# SDR MWEA99417

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 39271012
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMP TEMP HIGH ANNUNCIATOR CAME ON WITH ENGINE THROTTLE ADVANCEMENT AND GOES OUT WHEN THROTTLES ARE RETARDED.  MTC RESECURED AUG VALVE AND REPLACED TURN BOOT ON RT SIDE ABOVE TEMP CONTROL VALVE.
